RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 4, Pages 556–563 (Mi msb1188)  

This article is cited in 1 scientific paper (total in 1 paper)

On the expansion of analytic functions in a series of elementary solutions of a convolution equation

V. V. Napalkov, A. W. Komarov

Bashkir State University

Abstract: Conditions for the representation of arbitrary analytic functions in the form of an exponential series are studied.

Full text: PDF file (811 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:2, 597–605

Bibliographic databases:

UDC: 517.5
MSC: Primary 30B50; Secondary 30H05
Received: 25.02.1989

Citation: V. V. Napalkov, A. W. Komarov, “On the expansion of analytic functions in a series of elementary solutions of a convolution equation”, Mat. Sb., 181:4 (1990), 556–563; Math. USSR-Sb., 69:2 (1991), 597–605

Citation in format AMSBIB
\Bibitem{NapKom90}
\by V.~V.~Napalkov, A.~W.~Komarov
\paper On the expansion of analytic functions in a~series of elementary solutions of a~convolution equation
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 4
\pages 556--563
\mathnet{http://mi.mathnet.ru/msb1188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1055529}
\zmath{https://zbmath.org/?q=an:0697.30027|0725.30015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69..597N}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 2
\pages 597--605
\crossref{https://doi.org/10.1070/SM1991v069n02ABEH001247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GB41500017}


Linking options:
  • http://mi.mathnet.ru/eng/msb1188
  • http://mi.mathnet.ru/eng/msb/v181/i4/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet  mathscinet
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:275
    Full text:108
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020